სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  4919 ჩანაწერიდან.


ძებნის განულება

A. Meskhi, D. E. Edmunds. On a measure of non-compactness for maximal operators. Mathematische Nachrichten (Wiley).. 2003წ. V. 254-255, pp. 97-106..

A. Meskhi. On a measure of non-compactness for singular integrals. Journal of Function Spaces and Applications (Hindawi). 2003წ. V. 1, No.. 1, pp. 35-43..

N. Kachakhidze, N. Khomeriki, Z. Tsiklauri. On a Method of the Solution of Two-Dimensional Carrier Static Equation. Georgian Int. J. Sci. Technol.. 2014წ. vol. 6, No. 1, 105-109 .

V. Khocholava, Mikadze I.S., Mikadze Z.I. On a multi-channel mixed queuing system with limited waiting period . Avtomatika i Telemekhanika, 7 . 2007წ. 44-51.

G. Berikelashvili. On a nonlocal boundary-value problem for two-dimensional elliptic equation. Dedicated to Raytcho Lazarov. Comput. Methods Appl. Math.(National Acad. Sci. Belarus). 2003წ. V.3, no.1, 35-44.

G. Berikelashvili, D.Gordeziani. On a nonlocal generalization of the biharmonic Dirichlet problem. Differential Equations (Springer). 2010წ. V. 46, No. 3, 321-328 .

N. Khomeriki, G. Berikelashvili. On a numerical solution of one nonlocal boundary value problem with mixed Dirichlet-Neumann conditions. Lithuanian Mathematical Journal. 2013წ. 53(4), 367-380.

ნ. ვახანია, N. Vakhania. On a quaternion valued Gaussian random variables, . Studia Universitatis Babes-Bolyai, Mathematica . 2011წ. Vol 56, No. 2, 295-298..

ჯ. სანიკიძე, S.Khubejti. On a question of application of outer knots in modified schemes of discrete vortices.. Proc. of IX Intern.Symposium «Methods of discrete singularities in problems of math. phisics».. 2000წ. pp. 395-398..

S. Kharibegashvili. On a spatial problem of Darboux type for a second order hyperbolic equation.. Georgian Math. J.. 1995წ. 2(1995), No. 3, 299-311..

. On a standard product of an arbitrary family of $sigma$-finite Borel measures with domain in Polish spaces,. Theory Stoch. Process, vol. 16(32), no 1, p.84-93. . 2010წ. .

A. Meskhi, V. Kokilashvili. On a trace inequality for one-sided potentials and applications to the solvability of nonlinear integral equations. Georgian Mathematical Journal (De Gruyter),. 2001წ. ,8(2001), No. 3, pp. 521-536, .

A. Meskhi, V. Kokilashvili. On a trace inequality for one-sided potentials with multiple kernels. Fractional Calculus and Applied Analysis (Springer).. 2003წ. V. 6, No..4, pp. 461-472..

ჯ. სანიკიძე, Z. Natsvlihvili. On a uniform estimate of the remainder of approximation of some singular integrals.. Proc. of I intern.sci.-techn. conference "Analytic and numerical methods of modeling of natural science and social problems". Russia, Penza.. 2006წ. pp. 83-86.

R. Bitsadze, M. Menteshashvili. On a variant of a characteristic problem . Proceeding of the International Conference “Lie groups, Differential Equations and Geometry”, Springer publ.. 2013წ. vol. I, 11-23..

T. Jangveladze, G.B. Lobjanidze. On a Variational Statement of a Nonlocal Boundary Value Problem for a Forth-Order Ordinary Differential Equation. Differential Equations. 2009წ. V.45, N3, p.335-343.

ვ. ტარიელაძე. On a.s. unconditional convergence of random series in Banach spaces.. Progress in Probability,. 2003წ. Vol.56, 71--75.

A. Kirtadze. On algebraic sums of absolutely negligible sets.. Proc. A. Razmadze Math. Institute, A. Razmadze Mathematical Institute. 2004წ. vol. 136 .

A. Kirtadze. On algebraic sums of measure zero sets in uncountable commutative groups. . Proc. A. Razmadze Math. Institute. 2004წ. vol. 135, .

G. Berikelashvili, O.M.Dzhokhadze, R.G.Koplatadze. On an approach to the analysis of asymptotic properties of solutions of first-order ordinary delay differential equations. Differential Equations (Springer). 2008წ. V.44, no.1, 19-39.